# SDR FDEA201006142004

- Difficulty date: June 14, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 33,299 hours, 17,074 cycles
- Engine: Pwa PW4158
- System (JASC): 5540 · Rudder Structure
- Part: Arm
- Part number: A5507854200452
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STABILIZER TO RUDDER ATTACH FITTING NR 3 HINGE; BEARINGS HAVE PLAY. (3EA.)DOTS: Q098, Q099, Q097 R & R BEARINGS IAW AMM 55-36-11-8; A300-600 SB A300-55-  6022 AND EA 6-5540-136664 "STABILIZERS - VERT.STAB. - RUDDER HINGE ARM BEARINGS".
